# SDR IPXA2020090869903

- Difficulty date: August 20, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: R Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED LEADING EDGE FORMER IS CRACKED AT XOS 584.  REMOVED CRACKED FORMER, FABRICATED AND INSTALLED IN RT WING FIXED LEADING EDGE XOS 584 IAW SRM 51-33-01.   (MINOR)
